MathSciNet Relay Station
MathSciNet bibliographic data
MR1181814 32C10 (30F99 32L05)
McMullen, Curt Amenable coverings of complex manifolds and holomorphic probability measures. Invent. Math. 110 (1992), no. 1, 29–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement